# SDR AALA202405153731

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 43,136 hours, 18,150 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN. ADJUSTED FORWARD LAVATORY DOOR AS REQUIRED. NO FURTHER DEFECTS NOTED. OPERTIONAL CHECK GOOD.
